MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-200-010
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the customer, on (b)(6) 2023 while using the navigated jig, a piece came off the cutting block.On (b)(6) 2023 an additional surgery was performed to remove the piece.The additional surgery was completed successfully without a surgical delay; no further medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
NAVIGATED MIS JIG - A
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16415109
Report Number3015967359-2023-00461
Device Sequence Number19709162
Product Code HAW
UDI-Device Identifier04546540470348
UDI-Public04546540470348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6003-200-010
Device Catalogue Number6003-200-010
Device Lot NumberA/01/2016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown